| Model Number |
2R8858 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink, paclitaxel set leaked at the base of the drip chamber, at the joint where it meets the tubing.This was noticed during priming in the hood.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection was performed which identified a low assembly of the tubing into the drip chamber.A pressure test, clear passage under water, and priming were performed, and a leak was observed between the assembly of the tubing into the drip chamber.Dimensional testing was performed on the tube, and the device measurements were found to be within the product specification range.The reported condition was verified.The cause of the condition was due to a low insertion of the tubing into the drip chamber during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.